MathSciNet Relay Station
MathSciNet bibliographic data
MR1881716 46H05 (46B40 47A10 47B65)
Mouton, H. du T.; Mouton, S. Domination properties in ordered Banach algebras. Studia Math. 149 (2002), no. 1, 63–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement